# SDR ARWA20030909

- Difficulty date: September 15, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 86,999 hours, 28,572 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK INSPECTION, THE FOLLOWING WAS FOUND;  NR 1 PYLON WITH CRACK, AFT OF RT FORWARD MOUNT.
